Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567595
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. G. Maz′ya and T. O. Shaposhnikova
Title: Theory of multipliers in spaces of differentiable functions
Additional book information: Monographs and Studies in Mathematics, vol. 23, Pitman Publishing Co., Brooklyn, New York, 1985, xii + 344 pp., $49.95. ISBN 0-273-08638-3.

Review Information:

Reviewer: David R. Adams
Journal: Bull. Amer. Math. Soc. 15 (1986), 254-259